# SDR DALA2020062202492

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 42,704 hours, 29,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT WING EXIT DOORS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY IN REFERENCE TO B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7080575)
